# SDR AALA201812209018

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 54,754 hours, 22,889 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY SMOKE DETECTOR ACTIVATED WITH NO ASSOCIATED SMOKE. MAINTENANCE ACCOMPLISHED OPERATIONAL TEST OF RIGHT AFT LAVATORY SMOKE DETECTOR PER AMM 26-14-00. NO FAULTS NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
